IDEAS home Printed from https://ideas.repec.org/a/spr/joecth/v1y1991i3p265-76.html
   My bibliography  Save this article

Real Indeterminacy in Incomplete Financial Market Economies without Aggregate Risk

Author

Listed:
  • Siconolfi, P
  • Villanacci, A

Abstract

We analyze an exchange economy with incomplete financial markets and assets whose returns are fixed in units of account. Moreover, we assume absence of aggregate risk, i.e., that individual preferences and total resources are constrained to be invariant across different states of the world. In this framework we show that the set of (commodity) price-endowment equilibria is diffeomorphic to a Euclidean space. We then exploit this global parameterization to prove that the set of equilibrium allocations associated with each endowment in a generic set contains a smooth manifold, whose dimension is equal to the number of "missing" assets.

Suggested Citation

  • Siconolfi, P & Villanacci, A, 1991. "Real Indeterminacy in Incomplete Financial Market Economies without Aggregate Risk," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 1(3), pages 265-276, July.
  • Handle: RePEc:spr:joecth:v:1:y:1991:i:3:p:265-76
    as

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Alessandro, CITANNA & SCHMEDDERS, Karl, 2002. "Controlling price volatility through financial innovation," Les Cahiers de Recherche 749, HEC Paris.
    2. Tirelli, Mario & Turner, Sergio, 2010. "A social welfare function characterizing competitive equilibria of incomplete financial markets," Research in Economics, Elsevier, vol. 64(1), pages 58-65, March.
    3. Tirelli, Mario, 2008. "Constrained inefficiency in GEI: A geometric argument," Journal of Mathematical Economics, Elsevier, vol. 44(11), pages 1197-1214, December.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:1:y:1991:i:3:p:265-76. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.